# SDR SIMA20120607003

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 26,163 hours, 23,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND WIRE W192-8833-22 BROKE AT CONNECTOR,  WHILE REMOVING NR 6 EMERGENCY LIGHT STRIP.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW CONNECTOR TERMINAL TO WIRE.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
